MyFitnessPal Ticker

Wednesday, June 26, 2013


This is going to be a bitching post, so if you're not interested, feel free to pass me up today.

I'm tired of not feeling well.

I'm not sleeping full nights as mother nature has felt the need for it to storm every evening for like the past week between 2 and 4 AM and it pretty much always wakes me up.  Once I'm awake, it's hard to get back to sleep.  Eventually, I do, but it's not a restful sleep.  So, I'm tired.

Headaches.  I'm so over them.  I want to blame my birth control for them, but I don't know if that's what it is or not.  Last Sunday, I had a headache that I couldn't get rid of with Advil and it just sucked.  Now, every day this week, I get one in the afternoon that's a dull ache, but it's annoying.

Stomach.  I've cut down what I'm eating, eating better than what I was and now working out but my stomach has this fullness feeling to it.  It's basically bloated all the time.  It's not that time of the month, so it shouldn't be caused by that, but I don't know.  I'm going to the bathroom regularly, so it's not really that.

Heartburn.  I know I'm fat.  But ever since I've been working out, I get heartburn in the afternoon and eating.  I've tried eating other things (non-acidic) to try and counteract that but it hasn't really worked.  I didn't have heartburn before I started working out, so I'm not sure why it's doing this now.

No scale movement.  At all.  I know, I've only been at this three weeks, but I would think I would notice SOMETHING.  But no.  Not for me.

I'm not giving up.  I'm just frustrated and tired of not feeling well.  I could visit my doctor, but I don't have much confidence that she'd tell me anything or give me additional options.  I do want off my birth control pill I'm currently on.  Levora does not agree with me.  It's a single dose hormone.  While I was on Yasmin, I loved it, but I decided to change because of all of the additional heart side affects it has.  Well, I don't like this one.  Bad part is that I get three months at a time from  my pharmacy and I'm on month two, so I've got another month before I can get something different or my insurance won't pay for it.  Bah.

Okay, bitching done.

1 comment:

  1. Hugs to you! I'm a big fan of my bc...the generic is Reclipsen, but I think the brand name is Apri? Maybe that could be an option for you?